O-Shot: Are there any side effects?
Doctor Answers 4
O-Shot side effects
Thank you for your question. The O-shot is a very safe procedure as you are injecting your own plasma into the vaginal area. There are complications associated with any procedure involving a needle (bruising, swelling, possible hematoma) and associated with a lack of understanding of the underlying anatomy. I would recommend that you visit with a surgeon who is experience with this procedure and who understands the anatomy to minimize the risk of any adverse effects.
Since it is your own plasma, minimal to no side effects. Complications as with any procedure include injection site irritation, infection, damage to neighboring structures, swelling, damage to urethra, etc. Make sure you go to a certified O-shot provider!
Side effects of O shot
Yes- theoretically one could get an infection after insertion of a foreign body (needle). I believe this risk is extremely low. There has been one published study on the side effects of the O shot- one woman actually reported hyperlibido that interfered with her life. She was young and it resolved. One of the great aspects about the O shot is that there is not any down time and I believe the risks are either nonexistent or rare. I believe it is important to seek treatment from a licensed provider who has been trained to do this procedure correctly. When done incorrectly- it could lead to urinary retention or other problems.
You might also like...
The O Shot is an injection of your own blood product directly into the clitoris and anterior vaginal wall or G spot. It is very important that you do not have an general infection and the the vagina is free of infection. It is crucial that your blood is processed in a sterile manner by a well-trained staff. The physician injecting your PRP should know exactly where to inject without causing significant bleeding or pain.
Extremely rare side effects to consider are transient worsening of your urinary symptoms, bleeding and possible infections.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.